# SDR DALA2023061304847

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 57,696 hours, 24,272 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5650 - DIV - TO TPA DUE TO WEATHER RADAR FAULT. CORRECTIVE ACTION: FWD TO MEL 34-43-01A. T/S WHILE RUNNING WXR TEST MOVED GAIN KNOB ON WXR FROM MIN AND THE PANEL SHUT OFF CAUSING THE AC TO STAY IN TEST MODE. RMVD AND INSTALLED WXR IND, OPS CK NML
